The multidimensional (partial) difference equation with periodical coefficients is transformed into an equation for a vector sequence. Integral formulae for the vector fundamental solution are developed and some results about its asymptotic properties are explained. As an example, the results are used for a simple difference equation on a hexagonal grid.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
de Boor, C., Höllig, K. andRiemenschneider, S.,Fundamental solutions of multivariate difference equations. J. Amer. Math. Soc.111 (1989), 403–415.
Bosák, M.,On the bibo-stability of multidimensional difference equation with periodical coefficients. (Unpublished report.)
Duffin, R. andShaffer, D.,Asymptotic expansions of double Fourier transforms. Duke Math. J.27 (1960), 581–596.
Lynch, R.,Fundamental solutions of nine-point discrete Laplacians. Appl. Numer. Math.10 (1992), 325–334.
Veit, J.,Fundamentallösung der zweidimensionalen ‘singulären’ Differenzengleichung. Z. Angew. Math. Mech.74 (1994), 362–364.
Ermilov, A. N., Kabanovich andKurbatov, A. M.,An analytic representation of the Green function for a finite-difference Laplace equation (Russian). Zh. Vychisl. Mat. i Mat. Fiz.28 (1988), 1258–1260.
About this article
Cite this article
Veit, J. Fundamental solution of a multidimensional difference equation with periodical and matrix coefficients. Aeq. Math. 49, 47–56 (1995). https://doi.org/10.1007/BF01827928
AMS (1991) subject classification
- Primary: 39A10, 39A11, 40B05
- Secondary: 35J05, 65N06, 65R10